# SDR SWAA043458

- Difficulty date: November 28, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 38,475 hours, 34,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Te Flap
- Component part number: 6573732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REPAIRED LT T/E AFT FLAP PER SRM.
